Potentials and reduced games for share functions

J.R. van den Brink, G. van der Laan

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)2385-2399
JournalDiscrete Mathematics
Volume307
Issue number19-20
Publication statusPublished - 2007

Cite this

van den Brink, J. R., & van der Laan, G. (2007). Potentials and reduced games for share functions. Discrete Mathematics, 307(19-20), 2385-2399.
van den Brink, J.R. ; van der Laan, G. / Potentials and reduced games for share functions. In: Discrete Mathematics. 2007 ; Vol. 307, No. 19-20. pp. 2385-2399.
@article{ff996980ce0d42eba08f8153f31c2d30,
title = "Potentials and reduced games for share functions",
author = "{van den Brink}, J.R. and {van der Laan}, G.",
note = "Appeared earlier as CentER DP 1999-41",
year = "2007",
language = "English",
volume = "307",
pages = "2385--2399",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "19-20",

}

van den Brink, JR & van der Laan, G 2007, 'Potentials and reduced games for share functions', Discrete Mathematics, vol. 307, no. 19-20, pp. 2385-2399.

Potentials and reduced games for share functions. / van den Brink, J.R.; van der Laan, G.

In: Discrete Mathematics, Vol. 307, No. 19-20, 2007, p. 2385-2399.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Potentials and reduced games for share functions

AU - van den Brink, J.R.

AU - van der Laan, G.

N1 - Appeared earlier as CentER DP 1999-41

PY - 2007

Y1 - 2007

M3 - Article

VL - 307

SP - 2385

EP - 2399

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 19-20

ER -

van den Brink JR, van der Laan G. Potentials and reduced games for share functions. Discrete Mathematics. 2007;307(19-20):2385-2399.